# SDR CAL960022

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 640
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO FLOOR SUPPORT STRUCTURE AT STA 640 CENTER SECTION CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-10-6, AN 'L' ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND SRM 53-10-8.  (X)
